Please ensure Javascript is enabled for purposes of website accessibility Profile - DR MOSES NDIRITU GICHUKI


Staff Information
Corporate Email
This email address is being protected from spambots. You need JavaScript enabled to view it.
Job Category
Phone Number
Division / Faculty
Faculty of Science
Directorate / Dept
P.O Box 536-20115, Egerton

Dr. Moses N. Gichuki is a Senior Lecturer of Pure Mathematics in the Department of Mathematics, Faculty of Science, Egerton University. He is currently the Dean, Faculty of Science (April 2019 - Present) and a former Chairman of the Department of Mathematics (July 2013 - March 2019). His University teaching and research experience spans over a period of twenty five years (1997 - Present) where he has taught and mentored students at both undergraduate and postgraduate levels . He holds a Doctor of Philosophy (PhD) degree in Pure Mathematics from Egerton University (2010) and specializing in the area of Topology with  research interests in the Study of Manifolds. The PhD studies were supported and funded by the German Academic Exchange Service (DAAD). His Master degree was obtained from Moi University (1996) with a research done on Almost Continuous Functions and Invariance of Topological Properties. Dr. Gichuki has supervised Pure Mathematics research at both MSc and PhD levels and has published research in the areas of Topology and Algebra. 


2010 : Doctor of Philosophy (PhD) in Pure Mathematics - Egerton University, Kenya

1996 : Master of Philosophy (MPhil) in Pure Mathematics - Moi University, Kenya

1993 : Bachelor of Science (BSc.), Second Class Hons. Upper Division - Moi University, Kenya

1988 : Kenya Advanced Certificate of Education, 2 Principals, 2 Subsidiaries - Nyandarua High School, Kenya

1986 : Kenya Certificate of Education, First Division, Kangui Secondary School, Kenya.


Pure Mathematics



Gachogu R W, Ireri N K, Gichuki M N. Properties of Sub orbits of the Dihedral Group Dn Acting on Ordered Subsets. Advances in Pure Mathematics Vol 7 No.8, August 2017.

Gachogu R W, Ireri N K, Gichuki M N. Transitivity, Ranks and Sub-Orbits of the Cyclic Group Cn Acting on Unordered Subsets. International Journal of Advanced Scientific and Technical Research Issue 8 Vol1 2018.

Owino J.J, Gichuki M.N, Sogomo K.C, Nyongesa M.N, Derivatives in Rings with Ideals. International Journal of Scientific and Engineering Research Vol. 9 Issue 6, June 2018, ISSN 2229-5518.

Stephen M. Gathigi, Moses N Gichuki, Paul A. Otieno, Hezron S. Were. Normality and its Variants in Fuzzy Isotone Spaces. Advances in Pure Mathematics 2013,3, 639-642.

Were H.S, Gichuki M.N, Sogomo K.C,  Almost Continuous Functions and Manifolds based on Cofinite Spaces. International Journal of Management, IT and Engineering Vol.13 Issue 11, 81- 89.

Stephen M. Gathigi, Moses N Gichuki,K.C Sogomo. On the behavior of Connectedness Properties in Isotonic Spaces under Perfect Mappings. Advances in Pure Mathematics 2013,Vol3, 689-691.

H.S Were, K.C Sogomo, M.N Gichuki, Invariance of Topological Properties Using Almost Continuous Functions from Cofinite Space to the Euclidean n-Space. Global Journal of Pure and Applied Mathematics. ISSN 0973-1768 Vol 9 No. 6, 2013, 553-557.

Stephen M. Gathigi, Moses N Gichuki,K.C Sogomo. Invariance of Separation Axioms in Isotonic Spaces with respect to Perfect Mappings. International Journal of Engineering, Science and Mathematics (IJESM), Vol2, 2013,Issue 4. 32-48.

Hezron S. Were, Moses N. Gichuki, Stephen M. Gathigi, Kewamoi C. Sogomo. On PseudoCategory of Quasi-Isotone Spaces. Advances in Pure Mathematics 2014,Vol 4, 59-61.

Gichuki M.N, K.C Sogomo (2008). Control of Linear Autonomous Systems. Research Paper presented in the September 2008 Research Week at Egerton University.

Otieno P.A, Gichuki M.N, Sogomo K.C; On the Category of Ordered Topological Modules, Optimization and Lagrange's Principle. International Journals of Multidisciplinary Research Academy (IJMRA), 2013


Completed MSc. Supervisions:

Otieno Paul Anthony, Topological Modules, Optimization and Lagrange’s Principle. (MSc in Pure Mathematics Thesis) – Graduated in December 2013.

Njuguna Edward Muturi, Characterization of Function Spaces and Underlying Topological Spaces. (MSc in Pure Mathematics Thesis) – Graduated in December 2013.

Musyoka Zablon Mwanzia, Lie Group Symmetry and it’s application in solving Differential Equations. (MSc in Pure Mathematics Thesis) – Graduated in December 2013.

Were Hezron Saka, Cofinite Topological Manifolds and Invariance with respect to Almost Continuous Functions. (MSc in Pure Mathematics Thesis) – Graduated in June 2014.

Gathigi Stephen Macharia, Invariance of Topological Properties in Isotonic Spaces Under Perfect Mappings. (MSc in Pure Mathematics Thesis) – Graduated in June 2014

Otieno Job Jagongo; Optimization in Cartesian Closed Categories, Lagrange's Method of Multipliers and its Applications (MSc in Pure Mathematics Thesis) - Graduated in June 2019.


Ongoing MSc. Supervisions:

1. Nyongesa Marion Namuki


Completed PhD Supervisions:

Gachogu Rose Wambui; Ranks, Sub-degrees and Suborbital Graphs of Finite Permutation Groups (PhD in Pure Mathematics Thesis). Graduated in June 2019.


Ongoing PhD Supervisions:

Were Hezron Saka (SD121/12254/16/), Thesis Title: Structures of Selected Classes of Five Radical Zero Completely Primary Finite Rings. Status: Theis submitted for examination in November 2021.

Macharia S. Gathigi (SD121/12255/16), Thesis Title: Digital Fuzzy Metric Spaces and their Applications to Image Analysis. Status: Research ongoing with good progress.

Copyright © 2022 Egerton University
"Transforming Lives through Quality Education"